# SDR AALA20150502001

- Difficulty date: May 1, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N959NN
- Make and model: Boeing 737823
- Aircraft serial: 33329
- Aircraft time: 1,796 hours, 583 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CONFIGURATION LIGHT & HORN DURING TAKEOFF.  TAKEOFF ABORTED AT UNDER 10 KNOTS & RETURNED TO GATE.  UNABLE TO DETERMINE CAUSE.  TAKEOFF WARNING SYS TEST CONDUCTED IAW AMM 31-51-00-730-803.  ALL SYSTEMS NORMAL.
